# SDR YENA2024082101136

- Difficulty date: August 13, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N947JB
- Make and model: Airbus A321-231
- Aircraft serial: 06448
- Aircraft time: 39,894 hours, 7,789 cycles
- Engine: Iae V2533A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT#1320, SAN-BOS. 'ODOR EVENT BELOW 10,000 #1 HP VALVE OPEN IMMEDIATELY SMELLED A STRONG OIL SMEL. XBLEED WAS SHUT + PACK 1 OFF AND SMELL DISSIPATED RIGHT AWAY APU WAS OFF HISTORY OF ODOR EVENT; REF W/O 1352510 TASK CARD A7219040-01. ENGINE WATER WASH COMPLETED. ODOR IDENTIFIED AS OIL IN #1 ENGINE AT HPC STAGE 3-12 (REF LP 4103502-1). PERFOMRED DECON LEVEL 2 PER TSM 71-00-00-810-801-A, TSM 05-50-00-810-831.'
